MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.7MM CORTEX SCREW SLF-TPNG WITH T8 STARDRIVE RECESS 18MM; SCREW, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.7MM CORTEX SCREW SLF-TPNG WITH T8 STARDRIVE RECESS 18MM; SCREW, FIXATION, BONE
Model Number 202.878
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/08/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient id/initials and weight are unknown.Additional product code: hrs.Device broke intra-operatively and was not implanted/explanted.Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.The investigation could not be completed; no conclusion could be drawn, as no product was received.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2018, the patient underwent a surgical procedure of a broken palm fracture to fix ulna with a locking compression plate (lcp).Upon insertion of the final cortex screw, the head of the screw came off.The surgeon decided to remove the entire construct to remove the screw fragment and upon an attempt to remove the next screw in the plate, the screw came off.The surgeon removed all the screws and the plate.A broken screw removal set was used to take out the screw fragment.There was a surgical delay of an hour reported to an attempt to remove the screw.The procedure was completed successfully.Patient outcome is unknown.Concomitant devices reported: screws (part 202.873, lot unknown, quantity 3), 2.7mm cortex screw, self-tapping 16mm (part 202.876, lot unknown, quantity 1), 2.7mm cortex screw, self-tapping 20mm (part 202.880, lot unknown, quantity 1), 2.0mm locking compression plate 7 holes (part 247.347, lot number unknown, quantity 1).This is report 2 of 2 for (b)(4).

Brand Name
2.7MM CORTEX SCREW SLF-TPNG WITH T8 STARDRIVE RECESS 18MM
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7659002
Report Number2939274-2018-52701
Device Sequence Number16524879
Product Code HWC
UDI-Device Identifier10886982145086
UDI-Public(01)10886982145086
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K113364
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/08/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number202.878
Device Catalogue Number202.878
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/08/2018
Initial Report FDA Received Date07/03/2018
Patient Sequence Number1
Patient Age25 YR